Skip to product information
1 of 1

Galpharm

Galpharm Paracetamol 500mg Caplets 16 Caplets

Galpharm Paracetamol 500mg Caplets 16 Caplets

Regular price £0.99
Quantity

Galpharm Paracetamol 500mg Caplets for the relief of mild to moderate pain including headache, migraine, toothache, sore throat and period pain, and for feverish colds and flu.

  • 16 caplets per pack
  • Easy to swallow
  • Contains paracetamol. Always read the label.
View full details